Duality Over Gorenstein Rings.

Robert Fossum

Mathematica Scandinavica (1970)

  • Volume: 26, page 165-176
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fossum, Robert. "Duality Over Gorenstein Rings.." Mathematica Scandinavica 26 (1970): 165-176. <http://eudml.org/doc/166134>.

author = {Fossum, Robert},
journal = {Mathematica Scandinavica},
keywords = {commutative algebra},
pages = {165-176},
title = {Duality Over Gorenstein Rings.},
url = {http://eudml.org/doc/166134},
volume = {26},
year = {1970},

AU - Fossum, Robert
TI - Duality Over Gorenstein Rings.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 165
EP - 176
KW - commutative algebra
UR - http://eudml.org/doc/166134
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.